# SDR ASAA2023083144878

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,626 hours, 16,573 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown5+
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FAULT CODE APPEARED ON #2 ENGINE FAULT CODE# 75-20462. THE HPTACC DEMCND AND POSITION SIGNALS DISAGREE (ECONOMIC FAULT) MUST BE CORRECTED IN 500 FLT HOURS. GROUNDED - YES. ON DEFERRAL.
